Show simple item record

dc.contributor.authorAlkan Çeviker, Sevil
dc.contributor.authorYıldız, Emel
dc.contributor.authorYılmaz, Mustafa
dc.date.accessioned2020-04-19T18:58:32Z
dc.date.available2020-04-19T18:58:32Z
dc.date.issued2020en_US
dc.identifier.issn2536-4499
dc.identifier.issn2602-2605
dc.identifier.urihttps://hdl.handle.net/11363/2105
dc.description.abstractMalign nöroleptik sendrom (MNS), antipsikotik ilaçların nadir görülen bir yan etkisidir. Sendrom, rijidite, titreme, taşikardi, ateş yüksekliği, bilinç değişikliği, otonomik disfonksiyon, yüksek serum kreatinin fosfokinaz (CPK) ve lökositoz ile karakterize olan bir tablodur. Antipsikotik ilaç kullanan hastalarda MNS insidansı %0,02-3 arasında değişir. Etiyolojide antiemetiklerin kullanımı, elektrolit düzensizlikleri (özellikle hipopotasemi), organik beyin sendromu, malnütrisyon da rol oynayabilir. MNS, yaşamı tehdit eden bir durum olup, tanı ve tedavisinde zorluk olabilir. Bu olgu sunumunda, bilinen kronik hastalığı olmayan hastada gelişen tedavisi ve tanısında oldukça zorlandığımız bir malign nöroleptik sendrom olgusunun sunulması amaçlanmıştır.en_US
dc.description.abstractMalignant neuroleptic syndrome (MNS) is a rare side effect of antipsychotic drugs. The syndrome is characterized by rigidity, tremor, tachycardia, fever, altered consciousness, autonomic dysfunction, high serum creatinine phosphokinase (CPK) and leukocytosis. The incidence of MNS in patients whom use antipsychotic drugs varies between 0.02-3%. In the etiology of MNS, use of antiemetics, electrolyte disorders (especially hypopotasemia), organic brain syndrome and malnutrition, may also play a role. MNS is a life-threatening condition and may have difficulty in diagnosis and treatment. In this case report, we aimed to present a case of malignant neuroleptic syndrome which we had difficulty in the treatment and diagnosis of a patient without known any chronic disease.en_US
dc.language.isoturen_US
dc.publisherİstanbul Gelişim Üniversitesi Yayınları / Istanbul Gelisim University Pressen_US
dc.relation.isversionofhttps://doi.org/10.38079/igusabder.635008en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectMetoklopramiden_US
dc.subjectMalign Nöroleptik Sendromen_US
dc.subjectyoğun bakımen_US
dc.subjectMEDICINEen_US
dc.subjectMedicineen_US
dc.subjectMalignant neuroleptic syndromeen_US
dc.subjectmetoclopramideen_US
dc.subjectintensive careen_US
dc.subjectTıpen_US
dc.titleMetoklopramid Kullanımı Sonrası Gelişen Malign Nöroleptik Sendrom: Olgu Sunumuen_US
dc.title.alternativeMalignant Neuroleptic Syndrome After Metoclopramide Use: Case Reporten_US
dc.typearticleen_US
dc.relation.journalİstanbul Gelişim Üniversitesi Sağlık Bilimleri Dergisien_US
dc.contributor.departmentİstanbul Gelişim Üniversitesien_US
dc.contributor.authorIDhttps://orcid.org/0000-0003-1944-2477en_US
dc.contributor.authorIDhttps://orcid.org/0000-0003-4493-2099en_US
dc.contributor.authorIDhttps://orcid.org/0000-0001-6874-0169en_US
dc.identifier.issue10en_US
dc.identifier.startpage123en_US
dc.identifier.endpage129en_US
dc.relation.publicationcategoryMakale - Ulusal Hakemli Dergi - Başka Kurum Yazarıen_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess